# SDR QXEA0001148

- Difficulty date: April 27, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 3,358 hours, 4,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TWO RED LIGHTS ON FLOOR TRACK LIGHTING INOPERATIVE AT ROW 1DE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
